×

zbMATH — the first resource for mathematics

Complementarity systems and approximation of variational inequalities. (English) Zbl 0338.49016

MSC:
49M99 Numerical methods in optimal control
49K27 Optimality conditions for problems in abstract spaces
93A10 General systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BAIOCCHI C.Su un problema di frontiera libera connesso a questioni di idraulica. Ann. Mat. Pura ed Appl. 92 (1972), 107-127. Zbl0258.76069 MR408443 · Zbl 0258.76069
[2] BAIOCCHI C. - COMINCIOLI V - GUERRI L . - VOLPI GFree boundray problems in the theory of fluid flow through porous media : a numerical approach. Calcolo 10 (1973) 1-86. Zbl0296.76052 MR329288 · Zbl 0296.76052
[3] [3] BREZIS H - STAMPACCHIA GSur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96 (1968) 153-180. Zbl0165.45601 MR239302 · Zbl 0165.45601
[4] CHANDRASEKARAN R.Aspecial case of the complementanty pivot problem. Opsearch (1970), 263-268. MR282653
[5] COMINCIOLI V. - GUERRI R. - VOLPI GAnalisi numerica di un frontiera libera connesso al moto di un fluido attraverso un mezzo poroso L A.N., C.N.R. 17 (1971) Pavia Zbl0263.65075 · Zbl 0263.65075
[6] COMINCIOLI V.Metodi di nlassamento per la minimizzazione in uno spazio prodotto. L A N , C.N.R, 20 (1971) Pavia. Zbl0263.65076 · Zbl 0263.65076
[7] COTTLE R W. - HABETLER G I - LEMKE C. E.Quadratic forms semidefinite over convex cones R.P.I. Math. Rep (1967) Reusselaer Polytechnic Inst Troy, New-York, 551-565. Zbl0221.15018 MR332835 · Zbl 0221.15018
[8] COTTLE R. W. - DANTZIG G.B.Positive (semi) definite programming Non Linerar Programming (Abadie J. Ed.) North-Holland Amsterdam (1967), 55-73. Zbl0178.22801 MR219310 · Zbl 0178.22801
[9] COTTLER R. W. - DANTZIG G B.Complementanty pivot theory of mathematical programming. Linear Algebra and its Appl 1 (1968) 103-125 Zbl0155.28403 MR226929 · Zbl 0155.28403
[10] DE ANGELIS V - FUSCIARDI A. - SCHIAFFINO A.Some methods for the numerical solution of variational inequahties with two obstacles. Calcolo (to appear). Zbl0289.49027 MR467470 · Zbl 0289.49027
[11] DOLCETTA I.Sistemi di complementarità e diseguaglianze variazionah.Test Univ. di Roma (1972).
[12] DURAND J.FResolution numérique des problèmes aux limites sous-harmoniques. Thèse, Univ. de Montpellier (1968). MR251928
[13] [13] DURAND J FL’algorithme de Gauss Seidel applique à un problème unilatéral non symétrique R A I R O , R-2 (1972), 23-30 MR389190
[14] FALK R SError estimates for the approximation of a class of vanational inequalities Thesis, Rutger Univ New Bruswich Zbl0297.65061 · Zbl 0297.65061
[15] [15] FIEDLER M. - PTAK VOn matrices with non positive off diagonal elements and positive principal minors Czech Math J 12 (1962), 382-400 Zbl0131.24806 MR142565 · Zbl 0131.24806
[16] FUSCIARDI A. - MOSCO U - SCARPINI F CHlAFFINO AA dual method for the numencal solution of some vanational inequalities J Math Anal Appl 40 (1972), 471-493 Zbl0277.49011 MR324513 · Zbl 0277.49011
[17] GLOWINSKI RLa methode de relaxation Quaderm di Matematica Ist Mat Univ di Roma, 14 (1971)
[18] KARAMARDIANSThe nonlinear complementanty problem with application JOTA, 4 (1969), 87-98
[19] KARAMARDIANSThe complementaring problem Mathematical programming 2 (1972), 107-129
[20] LEMKE C ERecent results on complementanty problems Proceedings of the Princeton Symposium on Mathematical Programming (Kuhn H W Ed )Princeton Univ Press (1970), 349 384 Zbl0227.90043 MR272400 · Zbl 0227.90043
[21] LEVATI C - SCARPINI F - VOLPI GSul trattamento numenco di alcuni problemi vanazionali di tipo unilaterale L A N , C N R 82 (1974) Pavia Zbl0359.35001 · Zbl 0359.35001
[22] LEWY H - STAMPACCHIA GOn the regulanty of a solution of a vanational inequahty Comm Pure Appl Math 22 (1969) 153 - 188 Zbl0167.11501 MR247551 · Zbl 0167.11501
[23] LEWY H - STAMPACCHIA GOn the smoothness of superharmonics which solve a minimum problem J d’Anal Math (1970), 227-236 Zbl0206.40702 MR271383 · Zbl 0206.40702
[24] LIONS J L - STAMPACCHIA GVanational inequahties Comm Pure Appl Math 20 (1967), 493-519 Zbl0152.34601 MR216344 · Zbl 0152.34601
[25] MANCINO O G - STAMPACCHIA GConvex programming and vanational inequahties, JOTA 9 (1972), 3-23 Zbl0223.90031 MR305815 · Zbl 0223.90031
[26] MARZULLI PRisoluzione alle differenze finite di equazioni alle denvate parzialli di tipo ellittico con condizioni su un contorno libero Calcolo Suppl 1,5 (1968), 1-22
[27] MORE JJThe application of variational inequalities to complementarity problems and existence theorems Tech Rep 71-110 Cornell Umv Ithaca
[28] MORE J JCoercitivity conditions in nonlinear complementanty problems Tech Rep 72-146 Cornell Umv Ithaca
[29] MORE J JClasses of functions and feasibility conditions in non-linear complementanty problems Tech Rep 73-174 Cornell Univ Ithaca Zbl0291.90059 · Zbl 0291.90059
[30] MOREAU J JMajorantes sur-harmoniques minimales d’une f onction continue Sem d’Anal Umlat 5 (1968) Univ de Montpellier MR271384
[31] MOREAU J JTraitement numenque d’un problème aux denvees partielles de type unilatéral Sem d’Anal Num 15 (1969) Univ de Montreal
[32] MOSCO UConvergence of convex sets and of solutions of vanational inequalitiesAdv in Math 3 (1969), 510-585 Zbl0192.49101 MR298508 · Zbl 0192.49101
[33] 133] MOSCO UAn introduction to the approximate solution of vanational inequalities Constructive Aspects of Functional Analysis Corso CIME 1971 , Ed G Geymonat Cremonese, Roma (1973 ) Zbl0266.49005 · Zbl 0266.49005
[34] MOSCO U.Dual variational inequalities, J. Math. Anal. Aopl. 39 (1972), 202-206. Zbl0262.49003 MR313913 · Zbl 0262.49003
[35] MOSCO U. - STRANG G.One sided approximation and variational inequalitites. Bull. A.M.S. 80, (1974), 308-312. Zbl0278.35026 MR331818 · Zbl 0278.35026
[36] MOSCO U. - TROIANIELLO G.On the smoothness of solutions of unilatéral Dirichlet problems. Boll. U.M.I. 8 (1973), 57-67. Zbl0277.35033 MR390479 · Zbl 0277.35033
[37] SIBONY M.Sur l’approximation d’équations aux dérivées partielles non linéaires de type monotone. J. Math. Anal. Appl. 34 (1971 ), 502-564. Zbl0216.42201 MR420361 · Zbl 0216.42201
[38] SIBONY M.Méthodes itératives pour les équations et inéquations aux dérivées partielles non linéaires de type monotone. Calcolo 2 (1970), 65-183. Zbl0225.35010 MR659098 · Zbl 0225.35010
[39] STAMPACCHIA G.Formes bilinéaires coercitives sur les ensembles convexes. C.R. Acad. Sc. Paris 258 (1964), 4413-4416. Zbl0124.06401 MR166591 · Zbl 0124.06401
[40] STAMPACCHIA G.On a problem of numerical analysis connected with the theory of variational inequalities. I.N.A.M. 10 Symposia Math. (1972),281-293. Zbl0265.49004 MR367756 · Zbl 0265.49004
[41] TUCKER A.W.Principal pivot transforms of square matrices. SIAM 5 (1963)305.
[42] VARGA R.S.Matrix itérative analysis. Prentice - Hall (1962) New Jersey. Zbl0133.08602 MR158502 · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.